# SDR VNAA202407030003

- Difficulty date: June 10, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 349-680 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS AT RBL 9.00 FROM FS 349.00 TO FS473.00 AND FS 581.00 TO 680.00 AT PASSENGER CABIN.   DUE TO EXCESIVE DAMAGE SEAT RAILS AT RBL 9.00 FROM FS 349.00 TO FS473.00 AND FS 581.00 TO 680.00 AT PASSENGER CABIN WERE REPLACED PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-41-49-101-001-A02, SRM 53-31-49-101-001-A02 FIGURE 53-31-49-991-806 AND CRJ-900 AMM 53-00-49 (CONFIG A12).
